MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1346-8138.1996.tb02685.x

Медицинская библиотека · The Journal of dermatology · 1996

Photoallergic drug eruption due to pyridoxine hydrochloride.

Tanaka M, Niizeki H, Shimizu S, Miyakawa S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Photoallergy to vitamin B6 is very rare; only a few cases of contact dermatitis and one case of photosensitive dermatitis due to pyritinol have been reported. We report here the first case of photoallergic drug eruption due to pyridoxine hydrochloride. A 71-year-old man developed papulo-squamous erythemata which were confined to sun-exposed sites. Photopatch testing, together with the clinical course, was helpful in reaching the initial diagnosis; this was confirmed by an oral challenge test. Photoallergic drug eruption due to vitamin B6 should be considered a rare cause of photosensitive dermatitis.

Для цитирования: Tanaka M, Niizeki H, Shimizu S, Miyakawa S. Photoallergic drug eruption due to pyridoxine hydrochloride.. The Journal of dermatology. 1996. DOI: 10.1111/j.1346-8138.1996.tb02685.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.